Alert archive / Michigan / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 1, NWS Northern Indiana

January 7, 2008Berrien County, Michigan; LaPorte County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jan 7, 2008, 7:23 PM EST for Berrien County, Michigan; LaPorte County, Indiana. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 7, 2008, 7:23 PM EST (00:23 UTC)
Expired
Jan 7, 2008, 8:30 PM EST
In force
67 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties LaPorte County, IN, Berrien County, MI

The radar

The Northern Indiana radar (KIWX), 91 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 7:01 PM ESTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
655 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
746 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
1.3
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 080024
SVRIWX
INC091-MIC021-080130-
/O.NEW.KIWX.SV.W.0001.080108T0023Z-080108T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
723 PM EST MON JAN 7 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LA PORTE COUNTY IN NORTHWEST INDIANA
  BERRIEN COUNTY IN SOUTHWEST MICHIGAN

* UNTIL 830 PM EST/730 PM CST/

* AT 619 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE SEVERE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 20 MILES NORTH
  OF MICHIGAN CITY TO 11 MILES NORTHWEST OF MICHIGAN CITY TO 4 MILES
  NORTH OF PORTER...AND MOVING EAST NORTHEAST AT 60 MPH.

* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  WESTVILLE...TRAIL CREEK AND MICHIGAN CITY...
  LA PORTE...
  FAIR PLAIN...
  BENTON HARBOR AND BENTON HEIGHTS...
  LONG BEACH...
  NEW BUFFALO...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST TUESDAY
MORNING/100 AM CST TUESDAY MORNING/ FOR NORTHERN INDIANA AND
SOUTHWEST MICHIGAN. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE 
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR 
SMALL INTERIOR ROOM.

LAT...LON 4224 8622 4209 8622 4176 8644 4176 8652
      4169 8653 4141 8694 4172 8695 4181 8677
      4193 8660 4226 8637
TIME...MOT...LOC 0023Z 263DEG 54KT 4200 8693 4185 8691
          4169 8702

$$
1 follow-up statement
000 
WWUS53 KIWX 080108
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
807 PM EST MON JAN 7 2008

MIC021-080117-
/O.CAN.KIWX.SV.W.0001.000000T0000Z-080108T0130Z/
BERRIEN MI-
807 PM EST MON JAN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR BERRIEN COUNTY IS CANCELLED...

AT 802 PM EST/702 PM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THAT THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE
WARNING HAVE MOVED OUT OF THE AREA AND NO LONGER POSES AN
IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  WATERVLIET AND PAW PAW LAKE...

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST TUESDAY MORNING
FOR NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

LAT...LON 4176 8683 4177 8671 4176 8661 4176 8644
      4176 8652 4169 8653 4141 8694 4172 8695
      4177 8684
TIME...MOT...LOC 0107Z 274DEG 34KT 4177 8639 4154 8685

$$

INC091-080130-
/O.CON.KIWX.SV.W.0001.000000T0000Z-080108T0130Z/
LA PORTE IN-
707 PM CST MON JAN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM
CST/830 PM EST/ FOR NORTHERN LA PORTE COUNTY...

AT 802 PM EST/702 PM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES 
SOUTHWEST OF BUCHANAN TO WESTVILLE...AND MOVING EAST AT
40 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS LINE OF
SEVERE THUNDERSTORMS. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH
LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST TUESDAY
MORNING/200 AM EST TUESDAY MORNING/ FOR NORTHERN INDIANA AND
SOUTHWEST MICHIGAN.

LAT...LON 4176 8683 4177 8671 4176 8661 4176 8644
      4176 8652 4169 8653 4141 8694 4172 8695
      4177 8684
TIME...MOT...LOC 0107Z 274DEG 34KT 4177 8639 4154 8685

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 3:16 PM EST, 4 hours 7 minutes earlier.

Area forecast discussion, Jan 7, 3:16 PM EST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
316 PM EST MON JAN 7 2008

.SHORT TERM...
UNSEASONABLE WARM, MOIST AIRMASS OVER THE AREA THIS AFTERNOON WITH
TEMPS IN THE L-M60S. FRONTAL BOUNDARY SEPARATING SUB-TROPICAL
AIRMASS FROM CLOSER TO NORMAL 30S TO THE NW, CURRENTLY EXTENDS FROM
CENTRAL MI TO IA TO THE TX PHDL. SHRTWV OVER THE SWRN U.S. IS
EXPECTED TO TRACK INTO THE SRN PLAINS TONIGHT AND THEN LIFT NE INTO
THE GRTLKS BY TUE NGT. INTENSIFYING SFC LOW SHOULD LIFT NE FROM THE
SRN PLAINS TONIGHT ACROSS IL AND TO MI BY TUE EVE. INCREASING LOW
LEVEL WAA AND UPR LEVEL DIV IN RIGHT ENTRANCE REGION OF UPR LEVEL
JET WILL COMBINE WITH VERY MOIST AIRMASS (PRECIP WATER>1) RESULTING
IN WIDESPREAD SHOWER DEVELOPMENT TONIGHT. WK ELEVATED INSTABILITY
MAY ALSO SUPPORT SOME THUNDERSTORM DEVELOPMENT. HEAVY RAINFALL ALSO
A GOOD POSSIBILITY OVERNIGHT...ESPECIALLY ACROSS NWRN PORTION OF
THE CWA. THIS AREA IS PRIMED FOR A FLOOD EVENT BY RECENT LARGE
SNOWMELT. NUMEROUS RIVER FLOOD WARNINGS HAVE ALREADY BEEN ISSUED IN
THIS AREA BASED ON MELTED SNOWPACK AND QPF OF 1-1.5 WHICH IS A
CONSERVATIVE ESTIMATE. FFA REMAINS IN EFFECT FOR MOST OF THE AREA.
QPF A LITTLE LOWER WITH LESS SNOWMELT SE SO LEFT THIS AREA OUT OF
THE FFA FOR NOW.

THERE WILL BE STRONG S-SW WINDS IN WARM SECTOR OF THE STORM TOMORROW
WITH MODELS INDICATING 900MB WINDS AROUND 60KT. BUFKIT MOMENTUM
TRANSFER METHOD SUGGESTS THESE STRONG WINDS WILL NOT COMPLETELY MIX
DOWN TO THE SFC DURING MOST OF THE DAY... HWVR... WINDS SHOULD BE
NEAR WIND ADVISORY CRITERIA.

CDFNT ASSOCIATED WITH INTENSIFYING LOW OVER MI SHOULD SWEEP ACROSS
THE CWA DURING THE AFTN/EVE. STRONG LINEAR FORCING ALONG THE FRONT
SUGGESTS SQUALL LINE DEVELOPMENT PSBL AS WK SFC BASED INSTABILITY
DEVELOPS IN ITS VCNTY. THIS LINE OF CONVECTION COULD TAP THE HIGH
WINDS ALOFT WITH DAMAGING SFC WIND GUSTS AROUND ITS PASSAGE AND HAVE
ADDED THIS POTENTIAL TO TOMORROWS FCST.

DOUBTFUL BASED ON 12Z MODEL RUNS IF CDFNT WILL MOVE THROUGH ERN
PORTION OF CWA BY 00Z WED, SO EXTENDED TSTM CHANCES INTO TUE EVE IN
THIS AREA. STRONG CAA BEHIND THE FRONT WITH SOME WRAP AROUND
SHOWERS PSBL OVERNIGHT AND TEMPS FALLING CLOSER TO NORMAL WITH LOWS
IN THE L-M30S.

&&

.LONG TERM...
WEDNESDAY THROUGH MONDAY

LONG TERM PERIOD WILL FEATURE A GRADUAL SHIFT FROM ABOVE NORMAL TO
AT OR SLIGHTLY BELOW NORMAL BY THE END OF THE PERIOD. LONG WAVE
TROUGH OVER THE WESTERN US WILL SHIFT EAST AND ALLOW BLOCKED UPPER
AIR PATTERN TO BECOME PROGRESSIVE WITH NUMEROUS MID LEVEL IMPULSES
TOPPING THE BUILDING UPPER RIDGE IN THE EASTERN PACIFIC. THIS
RIDGING FEATURED OVER THE EASTERN PACIFIC WILL GRADUALLY SHIFT EAST
INTO THE WESTERN US AND HELP SET THE STAGE FOR ANOTHER COLD
INTRUSION EARLY NEXT WEEK BEHIND AN ADVANCING DISTURBANCE. CURRENT
INDICATIONS STILL HIGHLIGHT THURSDAY NIGHTS SYSTEM AS THE MAIN
CONCERN AT THIS POINT...DUE TO SNOW ACCUMULATION POTENTIAL. CURRENT
MODEL GUIDANCE HAS BEEN HANDLING THE OVERALL LONG TERM PATTERN WELL
WITH FAIR AGREEMENT BETWEEN THE GFS/ECMWF/AND GEM. HOWEVER...WITH
HIGH VARIABILITY ON THURSDAYS SYSTEM...HAVE CONTINUED TO TREND THE
FORECAST TO THE MEAN NAEFS SOLUTION WHICH HAS GOOD RUN TO RUN
CONSISTENCY. TRUE SYSTEM PATH WILL HIGHLY DEPEND ON THE
STRENGTH/DEPTH/AND RESULTING PATH OF THE MID LEVEL WAVE. 12Z GFS
RUNS IS DEEPER/AND FARTHER NORTH WITH THE MID LEVEL
IMPULSE...RESULTING IN A WESTWARD SHIFT IN THE SURFACE
WAVE....LEADING TO A WARMER SOLUTION.

THURSDAY INTO FRIDAY...HAVE RAISED POPS PER MEX TRENDS AND EXCELLENT
RUN TO RUN CONSISTENCY OF AN UPPER LEVEL WAVE AND ASSOCIATED SFC
WAVE PUSHING THROUGH THE REGION. HAVE ALLOWED RAIN SNOW WORDING TO
RIDE AS PRECIP TYPE WILL HIGHLY DEPEND ON THE STRENGTH AND TRACK OF
THE MID LEVEL IMPULSE TRAVERSING THE REGION. THE STRONGER MORE
FARTHER NORTH WAVE THAT THE GFS DEPICTS IS ALLOWING FOR A WEST SHIFT
IN THE SFC WAVE AS MENTIONED ABOVE. THIS WOULD SHIFT BEST
FRONTOGENETICAL FORCING FARTHER WEST...ALLOWING BETTER CHANCES FOR
RAIN AND LESS SNOW. HOWEVER...THIS SOLUTION DOES NOT SEEM AS
REASONABLE AS THE ECMWF...WHICH DEVELOPS A SFC LOW OVER THE TX/LA
BORDER WHERE THE BEST BAROCLINIC ZONE AND DIFF PVA WILL EXIST TO
PROMOTE CYCLOGENESIS...UNLIKE THE CENTRAL PLAINS AS THE GFS
CURRENTLY DEPICTS. ESPECIALLY WITH WITH POTENTIAL FOR SOUTHWARD
DIGGING PER ROBUST MID LEVEL WIND FIELDS. THIS ALSO LINES UP WELL
WITH THE ENSEMBLE RUNS OF THE NAEFS AND THE GEM. BOTTOM
LINE...THINKING ACCUMULATING SNOW CHANCES STILL LOOK GOOD OVER SOME
PART OF THE CENTRAL OR WESTERN CWA. HOWEVER...WITH UNCERTAINTY IN
SYSTEM TRACK AND TIMING...HAVE RETAINED RAIN/SNOW WORDING IN THE
CENTRAL AND WESTERN PORTION OF THE FA. WOULD NOT BE SURPRISED TO SEE
ACCUMS OF A FEW INCHES THERE.

COOLER AIR WILL MOVE INTO THE REGION FOLLOWING THIS SYSTEM FOR THE
WEEKEND ALLOWING TEMPS TO FALL BACK TO NORMAL. CLIPPER LIKE SYSTEM
PROGGED FOR SUNDAY MAY BRING SNOW TO REGION. WITH POOR CONFIDENCE IN
TRACK AND TIMING WITH THIS SYSTEM HAVE RETAINED 30 POPS AT THIS
TIME. SUSTAINED NW UPPER FLOW WITH RIDGING OVER THE WESTERN US WILL
ALLOW A PIECE OF MODIFIED ARCTIC AIR FROM CENTRAL CANADA TO SPILL
INTO THE REGION IN THE MONDAY-TUESDAY TIME FRAME. HAVE CONTINUED TO
TREND TEMPS DOWN IN THIS PERIOD. ALSO INTRODUCED LOW  POPS FOR
MONDAY WITH UNSETTLED NW FLOW AND LAKE SNOW CHANCES.

&&

.AVIATION...
SCATTERED SHOWERS CONTINUE ACROSS NORTHWESTERN INDIANA INTO
SOUTHWEST LOWER MICHIGAN. THIS TREND IS EXPECTED TO CONTINUE
THROUGH THE AFTERNOON AND EARLY EVENING HOURS. SHOWERS ARE
EXPECTED TO BECOME MORE NUMEROUS THROUGH THE EVENING HOURS AS
SHORTWAVE TROUGH/COLD FRONT APPROACHES THE AREA. IT IS POSSIBLE A FEW
THUNDERSTORMS COULD OCCUR...BUT NOT SUFFICIENT CONFIDENCE TO
INCLUDE IN THE TAFS SO WILL ADD CB AT SOUTH BEND. RAIN WILL
POSSIBLY BE HEAVY AT TIMES AND COULD REDUCE VISIBILITY TO 3SM.
RAIN SHOULD BE LIGHTER AT FORT WAYNE AND THUS VISIBILITY SHOULD
REMAIN AT OR ABOVE 6SM THROUGHOUT THE PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH FROM 7 PM EST /6 PM CST/ THIS EVENING THROUGH
     TUESDAY EVENING FOR INZ003>009-012>018-020-022>025.

MI...FLOOD WATCH FROM 7 PM EST THIS EVENING THROUGH TUESDAY EVENING
     FOR MIZ077>081.

OH...FLOOD WATCH FROM 7 PM EST THIS EVENING THROUGH TUESDAY EVENING
     FOR OHZ001-002-004-005-015.

LM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR LMZ043-046.

&&

SHORT TERM...TAYLOR
LONG TERM...CHAMBERLAIN
AVIATION...REHBEIN
Hazardous weather outlook, Jan 7, 3:11 PM EST, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
311 PM EST MON JAN 7 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-082015-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
311 PM EST MON JAN 7 2008 /211 PM CST MON JAN 7 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAVY RAINFALL TONIGHT AND TUESDAY COMBINED WITH RECENT SNOW MELT
WILL LIKELY RESULT IN RIVER FLOODING AND FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. A FLOOD WATCH IS IN EFFECT FOR THIS EVENING
INTO TUESDAY ROUGHLY NORTH OF A PERU TO DEFIANCE LINE.

THUNDERSTORMS WILL BE POSSIBLE TONIGHT. THESE STORMS WILL HAVE
THE ABILITY TO CREATE STRONG WIND GUSTS TO 50 MPH ALONG WITH SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RIVER FLOODING AND FLOODING OF LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY TO BEGIN TUESDAY DUE TO HEAVY RAINFALL AND THE FLOODING MAY
CONTINUE WELL INTO THE OUTLOOK PERIOD. A FLOOD WATCH REMAINS IN
EFFECT NORTH OF A PERU TO DEFIANCE LINE ON TUESDAY.

A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG
THE COLD FRONT AS IT CROSSES THE AREA TUESDAY AFTERNOON AND
EVENING. THIS LINE MAY CONTAIN DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY. REPORTS OF ANY
FLOODING WILL ALSO BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-082015-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
311 PM EST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON AND THIS
EVENING. ISOLATED TO SCATTERED THUNDERSTORMS WITH GUSTY WINDS ARE
ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY AS A COLD FRONT MOVES THROUGH
THE AREA. THESE STORMS MAY CONTAIN BRIEF STORM FORCE WINDS.

CONDITIONS WILL LIKELY BE HAZARDOUS FOR SMALL CRAFT TUESDAY
AFTERNOON INTO WEDNESDAY...AND AGAIN LATE IN THE PERIOD ON FRIDAY
INTO SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 8:45 PM ESTSevere Thunderstorm WarningIWXBranch, Saint Joseph60 min
Jan 7, 9:45 PM ESTSevere Thunderstorm WarningIWXHillsdale45 min
Jan 7, 10:06 PM ESTFlash Flood WarningIWXBerrien, Cass, Saint Joseph6 hr
Jan 8, 5:53 AM ESTRiver Flood WarningIWXBranch, Saint Joseph12 days
Jan 8, 5:53 AM ESTRiver Flood WarningIWXCass, Saint Joseph9 days
Jan 8, 5:53 AM ESTRiver Flood WarningIWXBerrien10 days
Jan 8, 11:17 AM ESTRiver Flood WarningIWXCass, Saint Joseph24 hr
Jan 7, 8:23 PM ESTSevere Thunderstorm WarningIWXFulton, LaPorte, Marshall, Pulaski, Starke, White67 min
Jan 7, 8:55 PM ESTSevere Thunderstorm WarningIWXElkhart, LaGrange, Saint Joseph65 min
Jan 7, 9:22 PM ESTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko, Marshall, Miami, Wabash38 min
Jan 8, 5:53 AM ESTRiver Flood WarningIWXElkhart, Noble5 days
Jan 8, 7:18 AM ESTFlash Flood WarningIWXCarroll, White12 hr
Jan 8, 10:04 AM ESTRiver Flood WarningIWXCass, Miami, Wabash5 days

Nearby

Severe Thunderstorm Warnings in Michigan, 2008Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.